# SDR AALA202507083306

- Difficulty date: March 27, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 76,842 hours, 29,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE AT FR 16 RIGHT HAND AND #7 DOOR STOP AREA. REPAIRED FRAME PER EA 364013.
